Zur Geometrie der Zahlen

E. Hlawka

Mathematische Zeitschrift (1943)

  • Volume: 49, page 285-312
  • ISSN: 0025-5874; 1432-1823

How to cite


Hlawka, E.. "Zur Geometrie der Zahlen." Mathematische Zeitschrift 49 (1943): 285-312. <http://eudml.org/doc/169025>.

author = {Hlawka, E.},
journal = {Mathematische Zeitschrift},
keywords = {geometry of numbers; convex bodies; lattice points},
language = {ger},
pages = {285-312},
title = {Zur Geometrie der Zahlen},
url = {http://eudml.org/doc/169025},
volume = {49},
year = {1943},

AU - Hlawka, E.
TI - Zur Geometrie der Zahlen
JO - Mathematische Zeitschrift
PY - 1943
VL - 49
SP - 285
EP - 312
LA - ger
KW - geometry of numbers; convex bodies; lattice points
UR - http://eudml.org/doc/169025
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.